ValueRays® USB Hand Warmers - Infrared Heaters - The Healthy Way to Use the Computer!

HOME | PRODUCTS | CONTACT US | COUPONS | TESTIMONIALS | SUBSCRIBE

pink computer mouse, pink warm mouse, warm mouse, heated mouse, warm mouse III, heated computer mouse, warm computer mouse, pink mouse, pink heated mouse, infrared heated mouse, usb pink mouse, usb heated mouse, usb warm mouse, valuerays warm mouse

Saturday, February 7, 2009

You wouldn’t like me when I'm angry

Oh, Dusty... Sore muscles, hand pain, shoulder tension..... Keep your mouse hand warm. Get yourself a warm mouse from IGMproducts.com

By Dusty Plunkett
The Times-Journal

Recently I went to the doctor and was pretty ecstatic to find out that I didn’t have the Mad Cow Disease in my right shoulder muscles. I seem to be afflicted with something slightly less devastating. One suggested treatment involves me starting to use my computer mouse left-handed.

Being a fan of following the doctor’s orders to better my well being, I decided to take on this challenge. The good news is I am beginning to develop somewhat ambidextrous computer skills.

The bad news is the extra stress from trying to go lefty-loosey on the mouse has caused my left eye to twitch pretty consistently for the past 72 hours. However, this didn’t raise as much concern as when I was prescribed a 6-day packet of steroid pills. On the one hand I want to get better, but on the other hand I don’t want to be named in the Mitchell Report and have to testify before Congress.

I’m just saying that even if steroids are used in small legally prescribed doses to help cure what ails you, it’s just not something you want to take lightly. Having said that, anytime you can take a medication where the side effects include breaking the home run record and winning the Tour de France, it probably wouldn’t hurt to ask whether or not they are available in quick-release gel caps.

Sure there might also be shortness of breath, but that’s just from running around the bases so many times after you hit all of those home runs. So it may cause redness and irritation of the eyes? Well yeah, your eyes would be red and irritated too if you had all of that wind hitting you in the face as you were pedaling your bicycle like a mad man up the Pyrenees Mountains.

Other than those minor setbacks I really haven’t had any complications from the steroid packet.

I mean, there was that one morning when I woke up in the middle of the desert with my clothes ripped to shreds Incredible Hulk style. I’ve also had minor episodes of blacking out for a few minutes, but it’s really not that big of a deal once I get my wits about me and clean up all of the furniture that someone has tossed around my room. It’s just – I’m sorry, I feel a dizzy spell coming on. Can you give me just a minute?

Is anyone else warm in here? I’m just starting to sweat a little bit.

Heart rate increasing – temperature rising – rage – taking over –

Must –

finish –

column –

before someone –

gets hurt –

RRAAARRRRGGHHH.

Labels: , , , , , , , , ,

0 Comments:

Post a Comment

Subscribe to Post Comments [Atom]

Links to this post:

Create a Link

<< Home